# SDR QXEA200500145

- Difficulty date: January 28, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 152,179 hours, 22,059 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 0541
- Condition: Failed
- Location: Cargo Bay
- Part time: 16,119 hours, 23,223 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

YVR - FLIGHT 2210 - THE FLIGHT RETURNED TO THE GATE WHEN DURING THE TAXI OUT THE CREW RECEIVED A SMOKE AND MASTER WARNING LIGHT.  MAINTENANCE INSPECTED THE AIRCRAFT AND MEL'D THE NR 2 SMOKE DETECTOR.  *S/D*  02/02/05 - THE NUMBER 2 SMOKE DETECTOR WAS REPLACED.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
